# SDR FDEA201403110474

- Difficulty date: March 11, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 71,665 hours, 16,515 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC050212
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP INBD FWD HINGE LOWER MOUNT AFT SURFACE FOUND CORRODED.   REWORKED AND FOUND OUT OF LIMITS IAW CMM 57-44-08 REVISION 78.   BUSHINGS FABRICATED AND INSTALLED IAW CMM 57-44-08 REVISION 78 AND EA 1-5750-T0306652 PART 1.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 120.
